# SDR QR9R2024051400001

- Difficulty date: May 14, 2024
- Submitted: May 14, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724089792
- Aircraft time: 3,544 hours
- System (JASC): 3510 · Crew Oxygen System
- Part: Module
- Part number: 70BM027300
- Part serial: 18819
- Condition: No Test
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PART RECEIVED BAD FROM SUPPLY. DURING GROUND RUN AND MOC, MOD 2 ASSY FAILED RUN OUT CHECKS.
